MAUDE Adverse Event Report: BIO-MED DEVICES BIO-MED DEVICES; TRANSPORT VENTILATOR

BIO-MED DEVICES BIO-MED DEVICES; TRANSPORT VENTILATOR
Model Number CROSSVENT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The internal battery pack of the ventilator was found to be five years old, and no longer holding charge for expected run time.The ifu (and the label on the battery itself) tells the user to change this battery every two years.The ventilator was manufactured in 2013, and has never been sent back to the factory for proper pm / service / calibration.
 
Event or Problem Description
Transport ventilator "is said to have stopped working during patient transport." still trying to obtain incident details.Not clear yet if the ventilator was actually applied to a patient at the time.
 
Additional Manufacturer Narrative
The internal battery pack of the ventilator was found to be five years old, and no longer holding charge for expected run time.The ifu (and the label on the battery itself) tells the user to change this battery every two years.The ventilator was manufactured in 2013, and had never been sent back to the factory for proper pm / service / calibration.After speaking multiple times to two contact people at the facility, bio-med devices was unable to obtain any more information to fill out the description of the original complaint scenario.No more user contact names were made available to us.The root cause was obvious and straightforward.This is a final report and no more information will be forthcoming (unless requested by fda, of course).
 
Event or Problem Description
Transport ventilator "is said to have stopped working during patient transport." not clear if the ventilator was actually applied to a patient at the time.There was no patient injury.

Brand Name
BIO-MED DEVICES
Common Device Name
TRANSPORT VENTILATOR
Manufacturer (Section D)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
MDR Report Key7405605
Report Number1218704-2018-00001
Device Sequence Number13769220
Product Code CBK
UDI-Device Identifier00813841020805
UDI-Public00813841020805
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K942938
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Service and Testing Personnel
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Respiratory Therapist
Device Model NumberCROSSVENT
Device Catalogue Number2200IC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/09/2018
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date04/07/2018
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1